# SDR RRXA98038

- Difficulty date: January 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8177U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45983
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs 1400-1440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND LOWER FUSELAGE SKIN CRACKED AND CORRODED AT STA 1400 TO 1440 AND LONGERONS 31R TO 36.  REMOVED DAMAGED SECTION BY CUTOUT.  TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED REPAIR DOUBLER AND FINGER DOUBLERS AND INSTALLED IAW FAA APPROVED DER TIMCO ENGINEERING SKETCH REO-04148 AND DC-8 SRM 53-4-1 FIGURE 17 ITEM B.
